# SDR DALA2016061304651

- Difficulty date: June 10, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 39,378 hours, 18,212 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER DAMAGED AT BS 1440, STR 5L.  REPAIRED ON NR 245 AND ERA 247248-14 AND REF LOG, PAGE 2525510.
